# SDR AALA20110219NRT01

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 45,697 hours, 5,599 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MULTIPLE CABIN SMOKE-FIRE INDICATIONS ON CLIMBOUT.  FLIGHT CONTINUED TO FINAL DESTINATION WITH NO FURTHER INDICATIONS.  UPON LANDING ACCOMPLISHED CABIN CHECK AND ALL ELECTRICAL SYSTEMS CHECKS PER AMM SWD.  AIR CONDITIONING, PACKS, PNEUMATICS CHECKS OK.  CABIN LAVATORY, MDCR AND FDCR SMOKE DETECTORS SERVICEABLE NO FAULTS.  APU AND ENGINES, DUCTING CHECKS SERVICEABLE.  SYSTEM GROUND CHECK NORMAL OPERATION.
